Publication
Title
Completions of products of metric spaces
Author
Language
English
Source (journal)
The quarterly journal of mathematics. - Oxford
Publication
Oxford : 1992
ISSN
0033-5606
Volume/pages
43:3(1992), p. 319-338
ISI
A1992JJ68600006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.05.2011
Last edited 22.05.2017
To cite this reference